Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

How to apply retinol cream

Premium Questions

Dr. Asmeet Kaur Sawhney MD

I used an anti wrinkle cream with retinol used for about two weeks ... Now have horrible dry patches red and itchy... Peeling... Quit cream last Friday still red flakey patches, help! ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Panagiotis Zografakis MD

Can I use Roc Retinol if I have liver and kidney disease? XXXXXXX age 69 ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Rhea Chanda MD

I started macrobid yesterday for a UTI and my face feels burned, any lotion burns to apply. I have lotion with retinol in it that I haven't used today...is it more sensitive because of retinol? ... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr. Klerida Shehu MD

WHEN I STARTED USING A ANTI WRINKLE CREAM WITH RETINOL , MY LIPS BEGAN PEELING AND CRACKING IN THE CORNERS. THEY CONTINUE TO DO SO EVEN THOUGH I HAVE DISCONTINUED THE CREAM. I WAS ALSO TAKING PYRUVATE ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr.    Muhammad Ahmad MD

I have heard that retinoids/retinols can cause hair loss in people. I was wondering if that was true and if the amount of retinol in an OTC cream/serum (like Neutrogena) could cause hair loss. ... View answer

Answered by : Dr. Muhammad Ahmad ( General & Family Physician)

Public Forum Discussions

Dr.  Akhtarhusain MD

retinol stay in your system once stopped applying? And if so how long before my skin will return to normal ...Hi, I have been using a low strength topical retinol serum for 5 months but I... View answer

Answered by : Dr. Akhtarhusain ( General & Family Physician)
Dr. Kakkar S. MD

I used a retinol cream, ROC, and my face started to burn about the third time I used it. Then it got blotchy and seemed to dry completely out. I have twice as many wrinkles now and before I used it ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. NISHANT MAKHIJA MD

Hey Dr I have a brown spots on my buttocks please I need ur help to get rid of those brown spots because causing embarrassing and now am using retinol cream ? Am confused and am not feeling satisfy ... View answer

Answered by : Dr. NISHANT MAKHIJA ( Dermatologist)
Dr.   Kalpana Pathak MD

nway what cream wit retinol is safe to use on my face? i had chcken pox a while bk and it left ..... nw am told to use a cream with retinol/retin A.. ama a product frm vichy.. u r a doctor nw... View answer

Answered by : Dr. Kalpana Pathak ( Dermatologist)
Dr. Sudarshan MD

to have lightened. DAround how many sessions are required ? will retinol/ tretinoil creams help ... View answer

Answered by : Dr. Sudarshan ( Dermatologist)

Mobile Questions and Answers

Dr. Gaurav Ghatawat MD

Skin darkening is due to exposure to sun and melanin production. U can use creams like melalite for reducing skin pigmentation but it will come up again due to exposure. I will advise u to use a sunscreen...

Dr.  Abubakar Siddiqh MD

hello, precautions are - wash ur face with warm water daily 5 times. don't expose to sun, cut off oily foods, plenty of fluids, stop taking junk foods.apply retinol containing creams or ointment. face...

Dr.  Albana Sejdini MD

Hi, You are 19 yrs old; it is normal to have pimples in your face at your age due to hormonal changes. Indeed, using retinol gel helps to have success in treating your acne as added to fusiwal cream...